Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 81, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Sep 7, 2021, 3:03 AM EDT. It took effect at Sep 7, 2021, 6:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2021, 3:03 AM EDT (07:03 UTC)
- In effect from
- Sep 7, 2021, 6:00 PM EDT
- Expired
- Sep 8, 2021, 3:11 AM EDT
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
542 WHUS71 KAKQ 070703 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 303 AM EDT Tue Sep 7 2021 ANZ630-631-071515- /O.NEW.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 303 AM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 6 PM this evening to 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
153 WHUS71 KAKQ 071343 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 943 AM EDT Tue Sep 7 2021 ANZ630-631-072145- /O.CON.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 943 AM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 6 PM this evening to 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
938 WHUS71 KAKQ 071936 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 336 PM EDT Tue Sep 7 2021 ANZ650-652-654-080345- /O.NEW.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 336 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From 4 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-080345- /O.NEW.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 336 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 7 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-080345- /O.CON.KAKQ.SC.Y.0081.210907T2200Z-210908T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 336 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
546 WHUS71 KAKQ 072255 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 655 PM EDT Tue Sep 7 2021 ANZ630-631-080700- /O.CON.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 655 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-080700- /O.CON.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 655 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 4 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-080700- /O.CON.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 655 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 7 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
408 WHUS71 KAKQ 080155 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 955 PM EDT Tue Sep 7 2021 ANZ630-631-080800- /O.CON.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 955 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-081000- /O.CON.KAKQ.SC.Y.0082.210908T2000Z-210909T1100Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 955 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 4 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-081000- /O.CON.KAKQ.SC.Y.0082.210908T2300Z-210909T1100Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 955 PM EDT Tue Sep 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM EDT THURSDAY... * WHAT...Southwest winds 15 kt and seas 4 to 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 7 PM Wednesday to 7 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
309 WHUS71 KAKQ 080711 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 311 AM EDT Wed Sep 8 2021 ANZ630-631-081515- /O.CAN.KAKQ.SC.Y.0081.000000T0000Z-210908T0800Z/ /O.EXB.KAKQ.SC.Y.0082.210908T1700Z-210909T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 311 AM EDT Wed Sep 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 1 PM this afternoon to 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-081515- /O.EXT.KAKQ.SC.Y.0082.210908T2000Z-210910T1000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 311 AM EDT Wed Sep 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT FRIDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. Winds become northwest on Thursday. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 4 PM this afternoon to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-081515- /O.EXT.KAKQ.SC.Y.0082.210908T2300Z-210910T1000Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 311 AM EDT Wed Sep 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT FRIDAY... * WHAT...South winds 15 kt and seas 4 to 6 ft expected. Winds become northwest on Thursday. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 7 PM this evening to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:00 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 7, 2:00 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 200 AM EDT Tue Sep 7 2021 .SYNOPSIS... A weakening cold front slides south of the region through tonight. High pressure returns across the area for midweek, before a second, stronger front crosses the area Wednesday night into Thursday morning. && .NEAR TERM /THROUGH TODAY/... As of 820 PM EDT Monday... The latest analysis reveals strong low pressure over Atlantic Canada with a cold front extending SW off the New England coast. Locally, a weaker sfc front has pushed S of the Albemarle Sound early this evening with sfc high pressure settling into the region. Skies have become mostly clear over all but portions of NE NC near the Albemarle Sound. Temperatures are mostly ranging from the mid/upper 60s to lower 70s, but there is the typical variability given the light flow (Louisa already into the lower 60s with some mid 70s at ECG/EDE). Have added patchy fog to portions of interior SE VA/south central VA/NE NC after 06Z with sfc high pressure over the area and slightly higher residual low level moisture. Lows will range from the mid/upper 50s to around 60F over much of the Piedmont and northern zones to the mid 60s/around 70F near the coast in SE VA/NE NC. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... As of 330 PM EDT Monday... High pressure builds into the area through Tuesday, as the weakening front stalls well south/southwest of the local area. Mostly sunny and warmer Tuesday with highs in the mid to upper 80s. Expect sctd showers/tstms to fire along the front to our south over the Carolinas Tue aftn/evening. Will need to watch for an isolated shower or storm over our far SE areas from leftover convection Tue night. Otherwise, mostly clear to partly cloudy and mild Tue night with lows ranging from the mid 60s to lower 70s. A mid-upper trough drops across the Great Lakes Wed into Thursday, sending a stronger sfc cold front toward the area on Wednesday, before eventually crossing the area early on Thursday. This will be a stronger upper wave, and looks to provide ample forcing to yield sct showers and perhaps a few tstms. Overall, model guidance is slightly slower with the front, with the 12z/ECMWF slowest/strongest per its bias. That said, all models show the trough digging farther into the northern/central plains states on Wed than previously modeled, which in turn slows highest rain chances farther out into time over the local area. However, moisture streaming north into the area, along with shortwave energy drifting northeast from the Carolinas do continue to argue for at least chance PoPs on Wed aftn and night, highest across the coastal plain (I-95 on east). Have set up 30-50% PoP during this time frame for sct showers and tstms. Very warm and humid Wed ahead of the front with highs in the mid 80s to near 90. Lows Wed night will range from the mid 60s to lower 70s. Front looks to push across the area late Wed night into Thursday morning, likely becoming hung up a bit on Thu across the SE before getting shunted farther south by the trailing upper trough axis. Until the front pushes farther out to sea during Thu. Maintained thunder wording ahead of the front with modest instability in place across the local area Wed night, and into Thu for eastern half of the area. Strong to severe storms appear unlikely Wed given less than favorable non-diurnal timing. In either event, thinking is that locally heavy rainfall will be primary threat with PWs climbing up over 2" with warm cloud depth exceeding 12-13 kft AGL. Highs on Thu will mainly be in the lower 80s. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 330 PM EDT Monday... High pressure builds in from the NNW for Thu night through next weekend, bringing (seasonable) cooler, drier conditions and a stellar weekend weatherwise across the Mid-Atlantic region. Lows mainly in the upper 50s to mid 60s Thu night and Fri night, and ranging through the 60s Sat night. Highs will be in the upper 70s to lower 80s Fri, in the lower to mid 80s Sat, and in the mid to upper 80s Sun/Mon. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... As of 200 AM EDT Tuesday... Weak high pressure is building across the region as of 06z. The sky is clear aside from a few bands of mid clouds around 8kft. Shallow ground fog has developed at PHF/ECG, and this will produce occasional IFR/LIFR vsby through 10-11z. High pressure will slide offshore by this afternoon. Mostly sunny today with a S wind of 8-10kt developing at RIC/SBY/PHF, and locally ESE at ORF/ECG. Mostly clear this evening, with increasing clouds late as high pressure moves farther offshore and a trough of low pressure approaches from the W. A light S to SW wind is expected tonight. Scattered showers/tstms will affect the region Wednesday afternoon, with showers continuing into Wednesday night and Thursday morning ahead of a stronger cold front. This will bring the potential for periodic flight restrictions. Drier conditions are expected Thursday night through Saturday. && .MARINE... As of 345 PM EDT Monday... This afternoon, a weak cold front has now dropped southeast of the local waters with generally N to NW winds around 5 to 10 knots. Seas are around 1 to 2 feet, while waves in the Bay are around 1 foot. Weak high pressure builds across the area this evening through tonight and slides offshore by tomorrow afternoon. Light and variable winds are expected tonight with the high building over the waters. Winds become S to SE by Thursday afternoon and increase to around 10 to 15 knots as the high slides offshore. Still looking at the potential for some marginal Small Craft Advisory conditions, mainly for the Chesapeake Bay, as we head into the later Tuesday evening into Tuesday night timeframe. Local wind probs have around a 50 to 70% chance for sustained winds of 18 knots over the northern Bay from around 00z until about 06z Wed. S winds diminish somewhat during the morning hours on Wednesday, but will likely linger around 10 to 15 knots (15 to 20 knots coastal waters) for much of the day. A cold front is expected to cross the waters on Thursday with winds become N to NW in its wake. High pressure builds in from the NW Thursday night into Friday and becomes centered over the region for the weekend. Seas are generally expected to remain around 2 feet into tomorrow, and then potentially build to 4-6ft Wednesday through Friday (highest out near 20nm) due to swell from distant Hurricane Larry. This swell is expected to have periods ~15 sec, which will likely result in a moderate rip current risk as Tuesday, and potentially a high rip current risk Wednesday through Friday. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAM NEAR TERM...LKB/MAM SHORT TERM...MAM LONG TERM...MAM AVIATION...AJZ MARINE...AJB/AJZ
Hazardous weather outlook, Sep 6, 3:50 PM EDT, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 350 PM EDT Mon Sep 6 2021 MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-509>525-072000- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 350 PM EDT Mon Sep 6 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-NCZ102-VAZ098>100-072000- Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack- Northampton- 350 PM EDT Mon Sep 6 2021 ...MODERATE RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Moderate to high rip risk will remain possible from midweek through the weekend due to increased swells and periods. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:36 PM EDT | Small Craft Advisory | AKQ | 4 days | |
| Sep 7, 3:33 PM EDT | Coastal Flood Statement | AKQ | Dorchester | 12 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.